Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a theory of linear differential equations in general analysis


Author: T. H. Hildebrandt
Journal: Trans. Amer. Math. Soc. 18 (1917), 73-96
MSC: Primary 47A99; Secondary 34A30, 45A05, 45J05, 47E05, 47G20
Erratum: Trans. Amer. Math. Soc. 18 (1917), 540.
MathSciNet review: 1501063
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A99, 34A30, 45A05, 45J05, 47E05, 47G20

Retrieve articles in all journals with MSC: 47A99, 34A30, 45A05, 45J05, 47E05, 47G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1917-1501063-6
PII: S 0002-9947(1917)1501063-6
Article copyright: © Copyright 1917 American Mathematical Society